# SDR 97ZZZX121

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Part number: 70BM035400
- Condition: Bearing Rough
- Location: Mo 2-3
- Part time: 762 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG COAST DOWN, UNUSUAL NOISE WAS HEARD.  ROTATION OF FREE TURBINE WAS NORMAL, COMPRESSOR ROTATION WAS ROUGH.  SUSPECTED REAR BEARING, BUT DID A BORESCOPE TO CHECK TURBINE WHEELS AND NOZZLES.  FOUND CRACK IN 2ND STAGE GAS GEN STATOR/NOZZLE OUTER RING.  REMOVED ENGINE.  REMOVED NRS 2 AND 3.  REMOVED REAR BEARING HOUSING AND ROTATED COMPRESSOR.  ROUGHNESS WAS GONE.  REINSTALLED REAR BEARING AND ROUGHNESS CAME BACK.  FOUND SEVERAL MORE CRACKS ON TURBINE NOZZLE.  REPLACED 2, 3 MODULES.  NG CYCLES 3040.  PT CYCLES 3526.
